# SDR ASOA201000772

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 18,721 hours, 12,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G2 GALLEY EMERGENCY FLOOD LIGHT HAS 3 BULBS BLOWN.   RELAMPED G2 GALLEY, 3EA BULBS, OPS CHECKED GOOD IAW AMM CHAP. 33-51-00.
